# SDR UIEA2018082201768

- Difficulty date: August 20, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,713 hours, 19,262 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Condition: Contaminated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE, APPROX 5 MIN AFTER APU START A STRONG ODOR WAS DETECTED. AFTER APU SHUTDOWN THE ODOR DISSIPATED. IT CAME BACK DURING DESCENT AT APPROX 60,000, WITH L PACK OFF THE ODOR WAS LESS NOTICEABLE. PERFORMED FIM 21-00-21 LEFT PACK. FOUND NO TRACES OF OIL IN LT PACK DUCTING. FOUND OIL RESIDUE IN APU PLENUM DURING APU VISUAL INSPECTION. REF LBP 99475, ITEM 6 FOR CORRECTIVE ACTION OF PLENUM.
